# SDR DL73K011228

- Difficulty date: July 25, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N332DL
- Make and model: Boeing 737232
- Aircraft serial: 23104
- Aircraft time: 46,724 hours, 37,559 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: GT167
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE AIRCRAFT WITH LEFT PACK.  REPLACED PRESSURIZATION CONTROLLER, GROUND OPS OK.  CLEANED RT PACK COMPRESSOR DISCHARGE SW S2.  RT PACK OPS OK.
